May  2015, 20(3): 945-959. doi: 10.3934/dcdsb.2015.20.945

Belitskii--Lyubich conjecture for $C$-analytic dynamical systems

1. 

State University of Moldova, Department of Mathematics and Informatics, A. Mateevich Street 60, MD–2009 Chişinău

Received  August 2013 Revised  September 2014 Published  January 2015

The aim of this paper is study the problem of global asymptotic stability of solutions for $\mathbb C$-analytical dynamical systems (both with continuous and discrete time). In particular we present some new results for the $C$-analytical version of Belitskii--Lyubich conjecture. Some applications of these results for periodic $\mathbb C$-analytical differential/difference equations and the equations with impulse are given.
Citation: David Cheban. Belitskii--Lyubich conjecture for $C$-analytic dynamical systems. Discrete and Continuous Dynamical Systems - B, 2015, 20 (3) : 945-959. doi: 10.3934/dcdsb.2015.20.945
References:
[1]

R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, Translated from the 1986 Russian original by A. Iacob, Operator Theory: Advances and Applications, 55, Birkhäuser Verlag, Basel, 1992. doi: 10.1007/978-3-0348-5727-7.

[2]

G. R. Belitskii and Yu. I. Lyubich, Matrix norms and their applications, Operator Theory: Advances and Applications, 36, Birkhäuser Verlag, Basel, 1988. doi: 10.1007/978-3-0348-7400-7.

[3]

D. N. Cheban, Global Attractors of Non-Autonomous Dissipstive Dynamical Systems, Interdisciplinary Mathematical Sciences, 1, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2004. doi: 10.1142/9789812563088.

[4]

D. N. Cheban, Markus-Yamabe conjecture, in Communications, The 14-th Conference of Applied and Industrial Mathematics, Chisinau, 2006, 107-110.

[5]

D. N. Cheban, Lyapunov Stability of Non-Autonomous Dynamical Systems, Nova Science Publishers Inc., New York, 2013.

[6]

D. N. Cheban and C. Mammana, Absolute asymptotic stability of discrete linear inclusions, Bul. Acad. Ştiinţe Repub. Mold. Mat., (2005), 43-68.

[7]

G. Darbo, Punti uniti in transformazioni non-compacto, Rend. Sem. Mat. Univ. Padova, 24 (1955), 84-92.

[8]

C. J. Earle and R. S. Hamilton, A fixed point theorem for holomorphic mappings, in Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., (1968)), American Mathematical Society, Rhode Island, 1970, 61-65.

[9]

J. K. Hale, Asymptotic Behaviour of Dissipative Systems, Amer. Math. Soc., Providence, RI, 1988.

[10]

J. K. Hale and O. Lopes, Fixed point theorems and dissipative processes, Journal of Differential Equations, 13 (1973), 391-402. doi: 10.1016/0022-0396(73)90025-9.

[11]

A. Halanay and D. Wexler, Teoria Calitativă a Sistemelor cu Impulsuri, Bucureşti, 1968.

[12]

L. A. Harris, Fixed points of holomorphic mappings for domains in Banach spaces, Abstract and Applied Analysis, (2003), 261-274. doi: 10.1155/S1085337503205042.

[13]

G. S. Jones, The existence of critical points in generalized dynamical systems, in Seminaire on Differential Equations and Dynamical Systems, Lecture Notes in Math., Springer, Berlin, 1968, 7-19.

[14]

O. A. Ladyzhenskaya, Finding minimal global attractors for Navier-Stokes equations and other partial differential equations, Uspekhi Mat. Nauk, 42 (1987), 25-60, 246; English translation: Russian Math. Surveys, 42 (1987), 27-73.

[15]

J. Mujica, Complex Analysis in Banach Spaces. Holomorphic Functions and Domains of Holomorphy in Finite and Infinite Dimensions, North-Holland Mathematics Studies, 120, North-Holland Publishing Co., Amsterdam, 1986.

[16]

Z. Nitecki, Differentiable Dynamics, The MIT Press, Cambridge, Mass.-London, 1971.

[17]

V. I. Opoitsev, A converse of the contraction mapping principle, Uspehi Mat. Nauk, 31 (1976), 169-198.

[18]

B. N. Sadovskii, About one fixed point principle, (in Russian) Functional Analysis and Applications, 1 (1967), 74-76; English translation: Functional Analysis and Its Applications, 1 (1967), 151-153.

[19]

B. N. Sadovskii, Limit-compact and condensing operators, (in Russian) Uspehi Mat. Nauk, 27 (1972), 81-146; English translation: Russian Mathematical Surveys, 27 (1972), 85-155.

[20]

V. E. Slyusarchuk, Counterexample to a conjecture on smooth mappings, Russian Mathematical Surveys, 53 (1998), 408-409. doi: 10.1070/rm1998v053n02ABEH000046.

[21]

M.-H. Shih and J.-W. Wu, Asymptotic stability in the Schauder fixed point theorem, Stud. Math., 131 (1998), 143-148.

show all references

References:
[1]

R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, Translated from the 1986 Russian original by A. Iacob, Operator Theory: Advances and Applications, 55, Birkhäuser Verlag, Basel, 1992. doi: 10.1007/978-3-0348-5727-7.

[2]

G. R. Belitskii and Yu. I. Lyubich, Matrix norms and their applications, Operator Theory: Advances and Applications, 36, Birkhäuser Verlag, Basel, 1988. doi: 10.1007/978-3-0348-7400-7.

[3]

D. N. Cheban, Global Attractors of Non-Autonomous Dissipstive Dynamical Systems, Interdisciplinary Mathematical Sciences, 1, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2004. doi: 10.1142/9789812563088.

[4]

D. N. Cheban, Markus-Yamabe conjecture, in Communications, The 14-th Conference of Applied and Industrial Mathematics, Chisinau, 2006, 107-110.

[5]

D. N. Cheban, Lyapunov Stability of Non-Autonomous Dynamical Systems, Nova Science Publishers Inc., New York, 2013.

[6]

D. N. Cheban and C. Mammana, Absolute asymptotic stability of discrete linear inclusions, Bul. Acad. Ştiinţe Repub. Mold. Mat., (2005), 43-68.

[7]

G. Darbo, Punti uniti in transformazioni non-compacto, Rend. Sem. Mat. Univ. Padova, 24 (1955), 84-92.

[8]

C. J. Earle and R. S. Hamilton, A fixed point theorem for holomorphic mappings, in Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., (1968)), American Mathematical Society, Rhode Island, 1970, 61-65.

[9]

J. K. Hale, Asymptotic Behaviour of Dissipative Systems, Amer. Math. Soc., Providence, RI, 1988.

[10]

J. K. Hale and O. Lopes, Fixed point theorems and dissipative processes, Journal of Differential Equations, 13 (1973), 391-402. doi: 10.1016/0022-0396(73)90025-9.

[11]

A. Halanay and D. Wexler, Teoria Calitativă a Sistemelor cu Impulsuri, Bucureşti, 1968.

[12]

L. A. Harris, Fixed points of holomorphic mappings for domains in Banach spaces, Abstract and Applied Analysis, (2003), 261-274. doi: 10.1155/S1085337503205042.

[13]

G. S. Jones, The existence of critical points in generalized dynamical systems, in Seminaire on Differential Equations and Dynamical Systems, Lecture Notes in Math., Springer, Berlin, 1968, 7-19.

[14]

O. A. Ladyzhenskaya, Finding minimal global attractors for Navier-Stokes equations and other partial differential equations, Uspekhi Mat. Nauk, 42 (1987), 25-60, 246; English translation: Russian Math. Surveys, 42 (1987), 27-73.

[15]

J. Mujica, Complex Analysis in Banach Spaces. Holomorphic Functions and Domains of Holomorphy in Finite and Infinite Dimensions, North-Holland Mathematics Studies, 120, North-Holland Publishing Co., Amsterdam, 1986.

[16]

Z. Nitecki, Differentiable Dynamics, The MIT Press, Cambridge, Mass.-London, 1971.

[17]

V. I. Opoitsev, A converse of the contraction mapping principle, Uspehi Mat. Nauk, 31 (1976), 169-198.

[18]

B. N. Sadovskii, About one fixed point principle, (in Russian) Functional Analysis and Applications, 1 (1967), 74-76; English translation: Functional Analysis and Its Applications, 1 (1967), 151-153.

[19]

B. N. Sadovskii, Limit-compact and condensing operators, (in Russian) Uspehi Mat. Nauk, 27 (1972), 81-146; English translation: Russian Mathematical Surveys, 27 (1972), 85-155.

[20]

V. E. Slyusarchuk, Counterexample to a conjecture on smooth mappings, Russian Mathematical Surveys, 53 (1998), 408-409. doi: 10.1070/rm1998v053n02ABEH000046.

[21]

M.-H. Shih and J.-W. Wu, Asymptotic stability in the Schauder fixed point theorem, Stud. Math., 131 (1998), 143-148.

[1]

Tomás Caraballo, David Cheban. On the structure of the global attractor for non-autonomous dynamical systems with weak convergence. Communications on Pure and Applied Analysis, 2012, 11 (2) : 809-828. doi: 10.3934/cpaa.2012.11.809

[2]

Michael Schönlein. Asymptotic stability and smooth Lyapunov functions for a class of abstract dynamical systems. Discrete and Continuous Dynamical Systems, 2017, 37 (7) : 4053-4069. doi: 10.3934/dcds.2017172

[3]

Tomás Caraballo, David Cheban. On the structure of the global attractor for infinite-dimensional non-autonomous dynamical systems with weak convergence. Communications on Pure and Applied Analysis, 2013, 12 (1) : 281-302. doi: 10.3934/cpaa.2013.12.281

[4]

Ken Shirakawa. Asymptotic stability for dynamical systems associated with the one-dimensional Frémond model of shape memory alloys. Conference Publications, 2003, 2003 (Special) : 798-808. doi: 10.3934/proc.2003.2003.798

[5]

Guangliang Zhao, Fuke Wu, George Yin. Feedback controls to ensure global solutions and asymptotic stability of Markovian switching diffusion systems. Mathematical Control and Related Fields, 2015, 5 (2) : 359-376. doi: 10.3934/mcrf.2015.5.359

[6]

Zaki Chbani, Hassan Riahi. Existence and asymptotic behaviour for solutions of dynamical equilibrium systems. Evolution Equations and Control Theory, 2014, 3 (1) : 1-14. doi: 10.3934/eect.2014.3.1

[7]

Moncef Aouadi, Alain Miranville. Quasi-stability and global attractor in nonlinear thermoelastic diffusion plate with memory. Evolution Equations and Control Theory, 2015, 4 (3) : 241-263. doi: 10.3934/eect.2015.4.241

[8]

David Cheban. I. U. Bronshtein's conjecture for monotone nonautonomous dynamical systems. Discrete and Continuous Dynamical Systems - B, 2019, 24 (3) : 1095-1113. doi: 10.3934/dcdsb.2019008

[9]

Lakmi Niwanthi Wadippuli, Ivan Gudoshnikov, Oleg Makarenkov. Global asymptotic stability of nonconvex sweeping processes. Discrete and Continuous Dynamical Systems - B, 2020, 25 (3) : 1129-1139. doi: 10.3934/dcdsb.2019212

[10]

Christian Lax, Sebastian Walcher. A note on global asymptotic stability of nonautonomous master equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (8) : 2143-2149. doi: 10.3934/dcdsb.2013.18.2143

[11]

Karl P. Hadeler. Quiescent phases and stability in discrete time dynamical systems. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 129-152. doi: 10.3934/dcdsb.2015.20.129

[12]

S.Durga Bhavani, K. Viswanath. A general approach to stability and sensitivity in dynamical systems. Discrete and Continuous Dynamical Systems, 1998, 4 (1) : 131-140. doi: 10.3934/dcds.1998.4.131

[13]

Matthew Macauley, Henning S. Mortveit. Update sequence stability in graph dynamical systems. Discrete and Continuous Dynamical Systems - S, 2011, 4 (6) : 1533-1541. doi: 10.3934/dcdss.2011.4.1533

[14]

J.E. Muñoz Rivera, Reinhard Racke. Global stability for damped Timoshenko systems. Discrete and Continuous Dynamical Systems, 2003, 9 (6) : 1625-1639. doi: 10.3934/dcds.2003.9.1625

[15]

B. Coll, A. Gasull, R. Prohens. On a criterium of global attraction for discrete dynamical systems. Communications on Pure and Applied Analysis, 2006, 5 (3) : 537-550. doi: 10.3934/cpaa.2006.5.537

[16]

David Cheban. Global attractors of nonautonomous quasihomogeneous dynamical systems. Conference Publications, 2001, 2001 (Special) : 96-101. doi: 10.3934/proc.2001.2001.96

[17]

Stefano Galatolo. Global and local complexity in weakly chaotic dynamical systems. Discrete and Continuous Dynamical Systems, 2003, 9 (6) : 1607-1624. doi: 10.3934/dcds.2003.9.1607

[18]

Philippe Jouan, Said Naciri. Asymptotic stability of uniformly bounded nonlinear switched systems. Mathematical Control and Related Fields, 2013, 3 (3) : 323-345. doi: 10.3934/mcrf.2013.3.323

[19]

Anhui Gu. Asymptotic behavior of random lattice dynamical systems and their Wong-Zakai approximations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5737-5767. doi: 10.3934/dcdsb.2019104

[20]

Ahmed Y. Abdallah. Asymptotic behavior of the Klein-Gordon-Schrödinger lattice dynamical systems. Communications on Pure and Applied Analysis, 2006, 5 (1) : 55-69. doi: 10.3934/cpaa.2006.5.55

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (83)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]